# SDR ASAA2017060220949

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,547 hours, 2,538 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT LIGHT ILLUMINATED ON SHORT FINAL.  WINDOW HEAT RIGHT SIDE.  ACFT GROUNDED. RESISTANCE CHECK OF THE TEMP SENSOR, CHECKED GOOD, COULD NOT DUPLICATE DISCREPANCY, SYS OPS CHECKED NORMAL IAW AMM 30-41-00, GND VERIFICATION SUCCESSFUL.
